# SDR QXEA200500992

- Difficulty date: May 18, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 4,002 hours, 2,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE OUTBOARD FLAP ROLLER GUIDE FITTING HAS WEAR DAMAGE.  REPAIRED IAW CRJ 700 SRM 57-51-02-201-001-A01 AND SRM 51-41-02-001-001-A01.
